Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


A note on the growth of the dimension in complete simple games

Title data

Kurz, Sascha:
A note on the growth of the dimension in complete simple games.
In: Mathematical Social Sciences. Vol. 110 (March 2021) . - pp. 14-18.
ISSN 0165-4896
DOI: https://doi.org/10.1016/j.mathsocsci.2021.01.001

Official URL: Volltext

Abstract in another language

The remoteness from a simple game to a weighted game can be measured by the concept ofthe dimension or the more general Boolean dimension. It is known that both notions can be exponentialin the number of voters. For complete simple games it was only recently shown that the dimensioncan also be exponential. Here we show that this is also the case for complete simple games with two typesof voters and for the Boolean dimension of general complete simple games, which was posed as an open problem.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: complete simple games; weighted games; dimension; Boolean dimension
Subject classification: Mathematics Subject Classification Code: 91B12 (91A12)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematical Economics
Profile Fields > Emerging Fields > Governance and Responsibility
Result of work at the UBT: Yes
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
500 Science > 510 Mathematics
Date Deposited: 25 Jan 2021 10:25
Last Modified: 25 Jan 2021 10:25
URI: https://eref.uni-bayreuth.de/id/eprint/62341